# SDR FDKA200801040

- Difficulty date: January 28, 2008
- Submitted: January 30, 2008
- Operation: Air carrier
- Aircraft: N836MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145359
- Aircraft time: 16,787 hours, 13,857 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FDM 6059 TLH-MIA (0400 PHX LCL) - ROW 12 FWD OVERHEAD EMERGENCY LIGHT INOP.  MX RESET EMERGENCY LIGHT SYSTEM, OPS CK GOOD.
